| Catalog Number |
0703047000 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported by the customer that upon receiving, the device packaging was found to be damaged/opened.There was no patient involvement, no delay, no medical intervention, and no adverse consequences reported.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
H6: the quality investigation is complete.